# SDR DXTA2025120105885

- Difficulty date: November 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N794QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20638
- Aircraft time: 10,029 hours, 5,844 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Tab
- Condition: Excess Play
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IN CLIMB THROUGH APPROX 15,000 FT ,  WAS HAND FLYING AUTO PILOT OFF,  EXPERIENCED WHAT  WOULD BE CALLED A MODERATE OR HIGHER FLUTTER IN CONTROL COLUMN, WITH A MILD ROLL BACK IN FORTH, LT TO RT IN ROLL AXIS.  CLIMBING ON PROFILE OF 280 KNOTS. CONDITION WAS EXPERIENCED IN BOTH YOKES.  PERFORMED A GVI OF AILERONS, AILERON TRIM TABS, SPOILERS, FLAPS, ELEVATORS IAW AMM 27-00-00 WITH Y NO VISUAL DEFECTS NOTED OF FLT CONTROLS ASSOCIATED WITH ROLL AXIS. DURING INSPECTION FOUND AILERON TRIM TAB TO HAVE EXCESSIVE PLAY ALLOWING AILERON TRIM TAB TO VIBRATE AS WELL AS INTERMITTENTLY SLIP INTO AIRSTEAM IN FLIGHT. FOUND AILERON TRIM TAB INBD & OTBD ACTUATOR ARMS NOT PROPERLY TORQUED. TORQUED AILERON TRIM TAB ACTUATOR INBD & OTBD ARMS IAW AMM 27-12-05. AFTER TORQUING AILERON TRIM TAB ACTUATOR INBD & OTBD ARMS TECHS FOUND ALL AILERON TRIM TAB PLAY REMOVED. PERFORMED OPS & FUNCTIONAL CHKS IAW AMM 27-11-00, 27-12-00, 27-62-00, & 27-52-00. OPS & FUNCTIONAL CHKS GOOD WITH NO DEFECTS NOTED.
